A coupling technique for stochastic comparison of functions of Markov processes.

Doisy, M.

Journal of Applied Mathematics and Decision Sciences (2000)

  • Volume: 4, Issue: 1, page 39-64
  • ISSN: 2090-3359

How to cite

top

Doisy, M.. "A coupling technique for stochastic comparison of functions of Markov processes.." Journal of Applied Mathematics and Decision Sciences 4.1 (2000): 39-64. <http://eudml.org/doc/121155>.

@article{Doisy2000,
author = {Doisy, M.},
journal = {Journal of Applied Mathematics and Decision Sciences},
keywords = {stochastic comparison; coupling; Petri nets; reliability},
language = {eng},
number = {1},
pages = {39-64},
publisher = {Hindawi Publishing Corporation, New York},
title = {A coupling technique for stochastic comparison of functions of Markov processes.},
url = {http://eudml.org/doc/121155},
volume = {4},
year = {2000},
}

TY - JOUR
AU - Doisy, M.
TI - A coupling technique for stochastic comparison of functions of Markov processes.
JO - Journal of Applied Mathematics and Decision Sciences
PY - 2000
PB - Hindawi Publishing Corporation, New York
VL - 4
IS - 1
SP - 39
EP - 64
LA - eng
KW - stochastic comparison; coupling; Petri nets; reliability
UR - http://eudml.org/doc/121155
ER -

NotesEmbed ?

top

You must be logged in to post comments.